# SDR SIMA20171226008

- Difficulty date: December 26, 2017
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut Plate
- Part number: 12136157001
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF RUDDER  ATTACH POINT NR 3 ACCESS PANEL NUT PLATE ATTACHMENT FITTING TORN.  REMOVED AND REPLACED THE NUT PLATE IAW SRM 51-40-02.
